# SDR CA061219015

- Difficulty date: November 1, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAKEOFF, ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE.  THE FIGHT CONTINUED AND ON DESCENT ENGINE OIL PRESSURE FELL TO ZERO RESULTING IN A PROPELLER AUTOFEATHER.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  GROUND INSPECTION REVEALED INTERNAL ENGINE DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
